Pacific Journal of Mathematics

The descending chain condition relative to a torsion theory.

Robert W. Miller and Mark L. Teply

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 207-219.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784671

Mathematical Reviews number (MathSciNet)
MR555049

Zentralblatt MATH identifier
0444.16017

Subjects
Primary: 16A63
Secondary: 16A08

Citation

Miller, Robert W.; Teply, Mark L. The descending chain condition relative to a torsion theory. Pacific J. Math. 83 (1979), no. 1, 207--219. https://projecteuclid.org/euclid.pjm/1102784671


Export citation

References

  • [1] C. Faith and E. A. Walker, Direct sum representationsof injectivemodules, J. Algebra, 5 (1967), 203-221.
  • [2] J. S. Golan, Localization of Noncommutative Rings, Pure and Applied Math. 30, Marcel Dekker, New York, 1975.
  • [3] J. S. Golan,Modules satisfyingboth chain conditions with respect to a torsion theory, Proc. Amer. Math. Soc, 52 (1975), 103-108.
  • [4] O. Goldman, Rings and modules of quotients, J. Algebra, 13 (1969), 10-47.
  • [5] O. Goldman, Elements of noncommutative arithmetic 1, J. Algebra, 35 (1965), 308-341.
  • [6] C. Hopkins, Rings with minimal condition for left ideals, Ann. Math., 40 (1939), 712-730.
  • [7] I. Kaplansky, Projective modules, Ann. Math., 68 (1958), 372-377.
  • [8] J. Levitzki, On rings which satisfy the minimumcondition for right-handideals, Compositio Math., 7 (1939), 214-222.
  • [9] J. Manocha, Finitenessconditionsand torsion theories, Thesis, University of Wisconsin, 1973.
  • [10] R. Miller and M. L. Teply, On flatness relative to a torsion theory, Commun. in Algebra, (to appear).
  • [11] B. L. Osofsky, A generalizationof quasi-Frobeniusrings, J. Algebra, 4 (1966), 373-387.
  • [12] K. M. Rangaswamy, Codivisible modules, Commun. in Algebra, 2 (1974), 475-489.
  • [13] B. Stenstrm, Ringsand Modules of Quotients, Lecture Notes in Math. 237, Springer-Verlag, Berlin, 1971.
  • [14] B. Stenstrm, Rings of Quotients, Die Grundlehren der Math. Wissen. in Einzeldar- stellungen 217, Springer-Verlag, Berlin, 1975.
  • [15] M. L. Teply, Torsion-free injective modules, Pacific J. Math., 28 (1969), 441-453.